Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Panic attack, cold and sweaty feet, shaking hands, stuffy nose. Help

Hi doc good morning and thanks for your time I am 18 years old and my name is kayda I have once got a panic attack and after I was having nerves problem it doesn t affect me every day but when it does I am weak my feet are cold and sweaty and my nose stuffy along with shaky hands. Sometimes I think that something really bad is going to happen but doctors said that nothing wrong I am also afraid of going out and being all alone by my self can u please help me.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello Kayda
From your history it appears that you are suffering from phobic anxiety and at times go into panic
I would have given to my patient one SSRI group of drug plus one anti anxity benzodipine group of drug
in case of more severity or non responsiveness I would have added betablockers in small dose
I suggest that you meet your psychiatrist for prescription and discussions to ger reassurance
Let me tell you it is treatable conditions so dont worry please
Take carev

Dr Lal
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor